# SDR SWIA2025042108

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 46,250 hours, 39,841 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Condition: Arced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ARCING OBSERVED ON THE UPPER EDGE OF THE LEFT WINDOW, AFTER FURTHER EXAMINATION A DELAMINATED LINE IS VISIBLE ON THE AFT PORTION OF THE WINDOW. ADDITIONALLY THE FORWARD PORTION OF THE WINDOW WAS EXTREMELY HOT TO THE TOUCH, TO THE POINT IT WOULD BURN YOUR HAND, WHILE THE AFT PART OF THE WINDOW WAS ICE COLD. (FLIGHT 6941)  REMOVED AND REPLACED LH WINDOW WITH A SERVICEABLE UNIT IAW AMM 56-12-01 PER CRJ 700 TASK CARD 56-220-1000-SKY. OPS CHECK OF WINDOW HEATER ELEMENT GOOD AT THIS TIME. PRESSURIZATION CHECK GOOD AT THIS TIME.
